# SDR AALA20030340

- Difficulty date: March 11, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP STATIC DISCHARGE STATION 615 L21R.  INSTALLED LONGERON SPLICE AND EXTERNAL PATCH TO DAMAGED AREA PER SRM 53-02-00- FIG 8.  (M)
